# SDR 06FDEA0993

- Difficulty date: March 9, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Cracked
- Location: Bs 638
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 638 STR 27 HAS A CRACK.  REMOVED, REPAIRED DAMAGED STR. 27L BS 630-650 PER SRM 51-30-2, 53-10-3, 53-10-2, AND   FED EX MM 51-20-021-7, 51-20-151-7.
